# SDR RRXA10889

- Difficulty date: March 24, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 5751784
- Condition: Corroded
- Location: Lt Wing Aux Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE LH AUX TANK UPPER SPAR CAP BETWEEN STA XFS 1.25 TO XFS 113.750, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.   FABRICATED PART AND INSTALLED IAW DH SK 602-748.
